I went to a specialist about a year and a half ago and I was told that I have a valve in my intestine that has a spasm. He said that the cause of the spasm was from my current diet and if I changed it I would get better. I had to eliminate All dairy products, All fried foods, and fresh fruits and vegetables ( I can have cooked vegetables only). The reason I had to eliminate these foods for the most part is because they are hard for me to process which causes the spasm. I also found that I could no longer drink carbonated beverages. All of these things make this valve that is in my intestine, located below my bottom right rib. I changed my diet and I have lost over 50 pounds. I am taking Clidinium to settle the spasms when they occur and I also take prevacid. What I am looking for is a name for this problem and hopefully a way for me to be able to back to eating some of the food I used to be able to eat(especially a salad). I forgot to mention that any kind of oil added to my food makes my stomache do flip flops. I am desperate to find a way to make the pain go away because the Clidinium has caused me at times to be very depressed. Any help is appreciated.
I was just curious.. is there anyway that I could have a spasm like that on the left side of my body.. in my instestine.. it always seems to like bubble or whatever on the left side of my body.. it does this after I eat anything really.. it sux.
It is possible. Does the bulging feeling feel like there is a knot in your intestine , almost like everything you just ate stopped in one spot in your intestine? Also, is it more uncomfortable when you are sitting down?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.